# SDR IPXA2021012264765

- Difficulty date: January 2, 2021
- Submitted: January 25, 2021
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- Aircraft time: 69,075 hours, 15,503 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

INSPECTION TYPE: NA ATB EMERGENCY DECLARED, NO EQUIP USED- LANDING UNEVENTFUL.  DURING CLIMB OUT ZTIME GOT LEVEL 1 CABIN RATE MESSAGE APPROXIMATELY 12000' MESSAGE NOTICED CAB ALT 8000 FT CLIMBING REQUIRED LEVEL OFF AT 17500 FT CAB ALT ABOVE 1000 MAX CABIN ALT WAS 12000 FT WENT TO MANUAL & VERIFIED OUTFLOW VALVE CLOSED, NO EFFECT.  REMOVED AND REPLACED CABIN PRESSURE OUTFLOW VALVE MOTOR, IAW AMM 21-31-21.  FUNCTIONAL TEST GOOD.
